# SDR SIMA200415410

- Difficulty date: May 22, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 7253707014
- Condition: Elongated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION OF AIRCRAFT, FOUR RIGHT HORIZONTAL STAB FORWARD UPPE SPAR CAP FASTENERS HOLES AT THE INBOARD END WERE FOUND TO BE ELONGATED.  REAMED ALL FOUR HOLES TO .286 OVERSIZE CONDITION AND ACCOMPLISHED COULD WORKING.  PERFORMED EDDY CURRENT INSPECTION INSPECTION OF REAMED HOLES, NO DEFECTS NOTED.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007138, SAAB SERVICE BULLETIN 340-55-034 AND STANDARD SAAB SRM, 72LKS 3079 REV 43, PRACTICES.  (M)
